# SDR SIMA990984

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: P240606040146
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4812 - LEFT MAIN LANDING GEAR WOULD NOT LOCK DOWN.  NOTICED LOSS OF HYD FLUID QTY/PERSS ON INDICATOR.  MAIN HYDRAULIC ACCUMULATOR PRESSURE ALSO DOWN.  REMOVED AND REPLACED FAILED HYDRAULIC FLEX-LINE AT THE MAIN LANDING GEAR DOWNLOCK ACTUATOR.  SERVICED HYDRAULIC SYSTEM.  PERFORMED EXTENSION, RETRACTION AND LEAK CHECKS AND RETURNED AIRCRAFT TO SERVICE.  (M)
